# SDR CA080402010

- Difficulty date: March 16, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW124B
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE ENGINE TORQUE INDICATED 75 PERCENT.  THE TAKEOFF WAS ABORTED AND AIRCRAFT TAXIED BACK TO THE RAMP.  THE EEC WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  THE REMOVED UNIT WILL BE RETURNED FOR INVESTIGATION AND UPDATES PROVIDED TO TC. (TC NR 20080402010)
